It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 21 for garlique. (0.000 seconds)


... "Garlique" sounds like a way to charge a hundred times the price of "garlic." Stick with the anglicized spelling...and PRICE!:D:D Pasta Ailia e Olio is a NICE meal with a lot of garlic for less than a buck! (5 replies)
... I don't know about garlique, but my mom takes two garlic tablets daily. She also uses raw garlic.The vit. you're referring to was it one a day plus cholesterol? My mom tried it also and said it caused her chest to hurt. She actually said her "heart", but i think she probably meant heart chest. (5 replies)
... policosanol, but it made me feel odd for a about a week, so I stopped. I also am hesitiant about fish oil, so I thought garlique may be a harmless supplement to try. Thanks. ... (5 replies)

... k, just no shellfish like shrimp. Oh well, time will tell. Still trying to stomach the veges...gag, I hate them all except for green beans. My doc did suggest Garlique but one of my friends parents took it and stunk! She smelled like garlic. Someone mentioned CoQ10. Anyone tried any of these? ... (17 replies)
... Haven't been on for a couple months but need some advice now. Went off Zocor 11/06/06 (severe muscle problems) & had lipid profile done 12/06/06. Results: TC 195 HDL 78 LDL 103 Tri 119 (highest ever) New doctor put me on Zetia a month ago as my LDL always goes back up no matter what after stopping statins. Haven't experienced any bad symptoms except nausea... (5 replies)
... Is Garlique a good thing to use? ... (7 replies)
... SusanGene, I would strongly recommend that while your friend is on Lipitor, that she take CoQ10 - at least 100mg/day. Statins deplete the body of CoQ10 - which is needed by the muscles to produce energy. This depletion is thought to be part of the reason why statins cause musclular problems. I was on Lipitor for about 7 years when my doctor combined it with Tricor, and... (5 replies)
... thanks to both of you. You are right; it possibly could be unrelated to the lipitor. I think it'll take time and the testimonies of thousands of Lipitor patients before we'll know anything for certain. She is doing well now. But she's not as good as she used to be as far as some discomfort in her leg is concerned. I sent her some messages I cut and paste of other Lipitor... (5 replies)
... Smyrnaboy, You said that One a Day plus cholesterol left you feeling strangely relaxed and calm? Wow, maybe I'll give that a try. That's exactly what I need to do...relax and calm down. The heck with cholesterol! I just want to feel relaxed and calm. (5 replies)
... Lenin, I would agree that eating garlic with meals, or even chewing on a clove of garlic would be far more economical. However, you would always be smelling of garlic as well, and I think most people would rather not. That's the one advantage of enteric-coated garlic supplements. They are designed so that they will dissolve in the intestine, and not the stomach. The result?... (5 replies)
... That would be the correct vitamin. My chest did not hurt, but I felt odd, a bit fluttery in my chest, strangely relaxed. Rather than cause my heart to race, it overly calmed me. Hard to explain. FYI-policosanol is a natural blood thinner. (5 replies)
... Along with my diet changes my doctor has suggested I take 1 flax seed oil, 1 fish oil and 1 garlique capsule with every meal to help my numbers. I am trying to avoid taking a statin!! ... (6 replies)
... The Garlique I know is a lil more expensive then what I buy, and to be honest, I don't know if one brand is better then another, so I just use this one, have for years. ... (61 replies)
... I will look into those garlic pills. I know Garlique seems to be more popular, but I want what works best of course. ... (61 replies)
... dead bass , but I'm gonna take those critters. They are also horse pill size. I will also either get some Garlique or just eat garlic and play "oral skunk" games with the local population here. ... (61 replies)
... Hello- I'm new to this portion of HealthBoards. This is a section that I thought I would never be posting in, but recent news of having a high LDL has brought (scared) me over here! My LDL was 160. The Dr. had me try Zocor. On the 3rd dose, I had nausea hit 3 hours after taking it, then lots of acid indigestion and gas. I have had periods of inner ear muscle spasms... (61 replies)
DECREASED 100PTS
Mar 13, 2005
... I take Garlique every day as well as 1200 of fish oil. ... (19 replies)
Need some help
Oct 25, 2003
... Thank you so much for your replies! I think that I am starting to understand this. I guess by eliminating most of the fat and restricting myself to a very low calorie diet, I have overlooked the sugar and carbs. Even though I try to avoid these, there are many hidden in the foods that I am eating. I used to use 1/2 and 1/2 in my coffee. I had switched to fat free 1/2 and... (5 replies)
Scary Test Results
Jul 23, 2003
... Hi Debbie your cholestorol is very high. it must run in your family. mine was high too dr put me on zocor now its 195. anything over 200 is high. I also take garlique. its garlic in pills helps to keep it low and its easy to take. heart disease in my family too. stress/anxiety causes high choles also. good luck to you. (12 replies)
Niacin and zocor
Jan 16, 2003
... Mandie, I hope you are taking the garlique with food, and not on an empty stomach. That can often make quite a difference. ... (28 replies)




Pages: 1

All times are GMT -7. The time now is 02:21 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!